Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3519
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDUMORTIER, Freddy-
dc.contributor.authorSMITS, Bert-
dc.date.accessioned2007-11-28T16:27:05Z-
dc.date.available2007-11-28T16:27:05Z-
dc.date.issued1995-
dc.identifier.citationTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 347(10). p. 4129-4145-
dc.identifier.issn0002-9947-
dc.identifier.urihttp://hdl.handle.net/1942/3519-
dc.description.abstractThe payer deals with the boundary value problem epsilon x + xx-x(2) = 0, with x(0) = A, x(T) = B for A, B, T > 0 and epsilon > 0 close to zero. It is shown that for T sufficiently big, the problem has exactly three solutions, two of which reach negative values. Solutions reaching negative values occur for T greater than or equal to T(epsilon) > 0 and we show that asymptotically for epsilon --> 0, T(epsilon) similar to ln (epsilon), i.e. lim(epsilon-->0) -T(epsilon)/ln(epsilon) = 1. The main tools are transit time analysis in the Lienard plane and normal form techniques. As such the methods are rather qualitative and useful in other similar problems.-
dc.language.isoen-
dc.publisherAMER MATHEMATICAL SOC-
dc.subject.otherGLOBAL BLOWING UP; TRANSITION TIME; ASYMPTOTIC ANALYSIS; CENTER MANIFOLD-
dc.titleTRANSITION TIME ANALYSIS IN SINGULARLY PERTURBED BOUNDARY-VALUE-PROBLEMS-
dc.typeJournal Contribution-
dc.identifier.epage4145-
dc.identifier.issue10-
dc.identifier.spage4129-
dc.identifier.volume347-
local.format.pages17-
dc.description.notesDUMORTIER, F, LIMBURGS UNIV CENTRUM,DEPT WNI,UNIV CAMPUS,B-3590 DIEPENBEEK,BELGIUM.-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.isiA1995TB66400015-
item.accessRightsClosed Access-
item.fullcitationDUMORTIER, Freddy & SMITS, Bert (1995) TRANSITION TIME ANALYSIS IN SINGULARLY PERTURBED BOUNDARY-VALUE-PROBLEMS. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 347(10). p. 4129-4145.-
item.fulltextNo Fulltext-
Appears in Collections:Research publications
Show simple item record

WEB OF SCIENCETM
Citations

4
checked on Jun 23, 2022

Page view(s)

148
checked on Jun 14, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.